Results 1 to 10 of 10
  1. #1
    bombguy is offline Associate Member
    Join Date
    Jan 2005
    Posts
    243

    Injection pain...

    I shot my quad as usual a couple days ago and local to the injection site feels like I've been hit with a baseball bat...like a deep inner-muscle bruise. I've experienced this a few times before. Is it normal? Am I not injecting smoothly enough? Anyone?

  2. #2
    Mulciber is offline Scammer
    Join Date
    Sep 2008
    Location
    The Center Ring
    Posts
    2,392
    could be several reasons.. first couple times hitting a spot during a cycle it can be sore..
    high BA
    moving the pin around while injecting
    not injecting slowly
    bla bla bla

  3. #3
    Dougewesq is offline Junior Member
    Join Date
    Nov 2008
    Posts
    126
    I use grapeseed oil and have not had pain since

  4. #4
    bombguy is offline Associate Member
    Join Date
    Jan 2005
    Posts
    243
    So, it has nothing to do with the injection amount? I'm thinking it has to be from moving the needle around during aspiration. Injection speed is slow overall...just constant pressure, takes around 10-15 seconds to inject. High BA?

  5. #5
    Kale is offline ~ Vet~ I like Thai Girls
    Join Date
    Apr 2005
    Location
    Asia
    Posts
    12,286
    I have injected once or twice a week for the last four years and funny enough the same thing is happening to me right now. I injected on Friday in the upper quad and now I have a massive cork in the lower qaud. As long as you dont have a fever and the area isnt red I am sure we will both be OK

  6. #6
    Mulciber is offline Scammer
    Join Date
    Sep 2008
    Location
    The Center Ring
    Posts
    2,392
    Quote Originally Posted by bombguy View Post
    . High BA?
    benzyl alcohol

  7. #7
    bombguy is offline Associate Member
    Join Date
    Jan 2005
    Posts
    243
    Quote Originally Posted by Mulciber View Post
    benzyl alcohol
    ah, yes.....

  8. #8
    bombguy is offline Associate Member
    Join Date
    Jan 2005
    Posts
    243
    Quote Originally Posted by Kale View Post
    I have injected once or twice a week for the last four years and funny enough the same thing is happening to me right now. I injected on Friday in the upper quad and now I have a massive cork in the lower qaud. As long as you dont have a fever and the area isnt red I am sure we will both be OK
    Yeah, just a bit of swelling, but no redness and no infection! Hurt like a mother today doing legs!!!

  9. #9
    binder's Avatar
    binder is offline Member
    Join Date
    May 2008
    Posts
    877
    Quote Originally Posted by bombguy View Post
    Yeah, just a bit of swelling, but no redness and no infection! Hurt like a mother today doing legs!!!
    plan your sites around your workouts. it helps.

    i'm always sore for a day or 2 after injections.

  10. #10
    Kale is offline ~ Vet~ I like Thai Girls
    Join Date
    Apr 2005
    Location
    Asia
    Posts
    12,286
    Quote Originally Posted by bombguy View Post
    Yeah, just a bit of swelling, but no redness and no infection! Hurt like a mother today doing legs!!!
    Yes mine is getting worse as the day goes on I will be into the Ibuprofin tonight

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •